Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum: ``Homotopy for functors''


Author: Ming-Jung Lee
Journal: Proc. Amer. Math. Soc. 42 (1974), 648-650
MSC: Primary 54E30
Original Article: Proc. Amer. Math. Soc. 36 (1972), 571-577.
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E30

Retrieve articles in all journals with MSC: 54E30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-74-99961-4
Article copyright: © Copyright 1974 American Mathematical Society